Change search
ReferencesLink to record
Permanent link

Direct link
Continuous functions and Riesz type potentials in homogeneous spaces
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2015 (English)In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 43, no 3, 495-511 p.Article in journal (Refereed) Published
Abstract [en]

We develop a potential theory for a Riesz type kernel in a homogeneous space and characterize the compact sets K with capacity zero as the sets K for which every continous function f on K is the restriction to K of a continuous potential Uσfk of an absolutely continuous measure σ f supported in an arbitrarily small neighbourhood of K. The measure σ f can be choosen as a suitable restriction of a single measure σ that only depends on the set K and the kernel k.

Place, publisher, year, edition, pages
New York: Springer-Verlag New York, 2015. Vol. 43, no 3, 495-511 p.
Keyword [en]
Homogeneous space, doubling measure, kernel, potential, energy, capacity, dyadic cubes
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:umu:diva-104307DOI: 10.1007/s11118-015-9483-4ISI: 000365769100008OAI: diva2:818931
Available from: 2015-06-09 Created: 2015-06-09 Last updated: 2015-12-28Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Sjödin, Tord
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Potential Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 56 hits
ReferencesLink to record
Permanent link

Direct link